Alert archive / Colorado / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 162, NWS Goodland, KS

September 26, 2012Cheyenne County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at Sep 26, 2012, 8:09 PM MDT for Cheyenne County, Colorado. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 26, 2012, 8:09 PM MDT (02:09 UTC)
Expired
Sep 26, 2012, 9:15 PM MDT
In force
66 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Cheyenne County, CO

The radar

The Goodland radar (KGLD), 100 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2012-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 294 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2012-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
294 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1309 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

328 
WUUS53 KGLD 270209
SVRGLD
COC017-270315-
/O.NEW.KGLD.SV.W.0162.120927T0209Z-120927T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
809 PM MDT WED SEP 26 2012

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHEYENNE COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 915 PM MDT

* AT 807 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8
  MILES NORTHEAST OF KIT CARSON...AND WAS MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FIRSTVIEW.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 140.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3892 10265 3863 10225 3861 10229 3861 10267
      3887 10282
TIME...MOT...LOC 0210Z 328DEG 12KT 3883 10268
WIND...HAIL 60MPH 1.25IN
$$

ROBINSON
2 follow-up statements
847 
WWUS53 KGLD 270232
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
832 PM MDT WED SEP 26 2012

COC017-270315-
/O.CON.KGLD.SV.W.0162.000000T0000Z-120927T0315Z/
CHEYENNE CO-
832 PM MDT WED SEP 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
CHEYENNE COUNTY UNTIL 915 PM MDT...

AT 830 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF FIRSTVIEW...AND WAS MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN CHEYENNE COUNTY.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 140.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3880 10276 3886 10257 3863 10225 3861 10229
      3861 10267
TIME...MOT...LOC 0233Z 328DEG 12KT 3876 10263
WIND...HAIL 60MPH 1.00IN
$$

ROBINSON
839 
WWUS53 KGLD 270309
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
909 PM MDT WED SEP 26 2012

COC017-270315-
/O.CON.KGLD.SV.W.0162.000000T0000Z-120927T0315Z/
CHEYENNE CO-
909 PM MDT WED SEP 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
CHEYENNE COUNTY UNTIL 915 PM MDT...

AT 908 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTH OF FIRSTVIEW...AND WAS MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN CHEYENNE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3878 10267 3881 10250 3861 10229 3861 10264
TIME...MOT...LOC 0309Z 328DEG 12KT 3872 10255
WIND...HAIL 60MPH 1.00IN
$$

ROBINSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 5:29 PM MDT, 2 hours 40 minutes earlier.

Area forecast discussion, Sep 26, 5:29 PM MDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
529 PM MDT WED SEP 26 2012

.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 200 PM MDT WED SEP 26 2012

THE UPPER LEVEL TROUGH NORTH OF THE FOUR CORNERS AREA WILL REMAIN
NEARLY STATIONARY THROUGH THE NIGHT.  MEANWHILE THE AXIS OF
CONVERGENCE WILL SLOWLY PROGRESS NORTHEAST OUT OF THE AREA.  AS THE
SUN SETS...AM ANTICIPATING ANY LINGERING STORMS ALONG THIS BAND TO
DISSIPATE.  DURING THE OVERNIGHT HOURS AN UPPER LEVEL SHORT WAVE
TROUGH WITHIN THE SOUTHWEST FLOW MOVES OVER THE SOUTHWEST PART OVER
THE AREA.  THE 700-500MB LAPSE RATES AHEAD OF THE TROUGH STEEPEN
WITH 150-300J/KG OF MU CAPE DEVELOPING IN THE LAYER.  0-6KM SHEAR
INCREASES FROM 20 TO 30KTS NEAR SUNRISE...HOWEVER AM NOT
ANTICIPATING ANY SEVERE THUNDERSTORMS ALTHOUGH A FEW MAY BECOME
STRONG WEST OF THE COLORADO BORDER PRODUCING SMALL HAIL OR GUSTY
WINDS. IN ADDITION ISENTROPIC LIFT DEVELOPS OVER THE WEST OF THE
COLORADO BORDER AHEAD OF THE TROUGH FURTHER AIDING IN LIFT.  HAVE
PRECIP. CHANCES MOVING INTO THE AREA FOLLOWING THE TROUGH...WITH
CHANCES INCREASING AFTER MIDNIGHT TOWARD THE SOUTHWEST.

OVERNIGHT FOG MAY DEVELOP OVER THE MAJORITY OF THE AREA DUE TO DEW
POINTS REMAINING IN THE 50S.  CURRENTLY AM ANTICIPATING VISIBILITIES
TO DROP TO A MILE IN THE DENSEST FOG.  THE FOG SHOULD BURN OFF A
COUPLE HOURS AFTER SUNRISE.

THURSDAY THE UPPER LEVEL TROUGH NORTH OF THE FOUR CORNERS AREA
BEGINS TO PROGRESS EASTWARD.  AS IT APPROACHES THE TRI-STATE AREA
SMALLER DISTURBANCES DEVELOP AHEAD OF THE MAIN TROUGH OVER THE
WESTERN PART OF THE AREA...WITH THE BEST CHANCES OCCURRING MID DAY.
POINT SOUNDINGS FROM ACROSS THE AREA INDICATE 500J/KG OF SURFACE
BASED CAPE TO WORK WITH...SO THUNDERSTORMS ARE NOT OUT OF THE
QUESTION.  PRECIP. CHANCES WILL DECREASE DURING THE LATE AFTERNOON
AS LIFT FROM THE UPPER LEVEL TROUGH MOVES OUT OF THE AREA.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 200 PM MDT WED SEP 26 2012

THURSDAY NIGHT-SUNDAY...STILL SOME DIFFERENCES IN THE HANDLING OF
THE WAVE THAT MOVES INTO THE AREA THURSDAY. THIS WAVE SHOULD MOVE
EAST THURSDAY NIGHT GIVEN THE NORTHWEST UPPER FLOW WITH THE
GFS/ECMWF THE FASTEST...THE NAM/GEM THE SLOWEST. EITHER
WAY...FRIDAY THROUGH MOST OF SATURDAY WILL BE DRY. MAY SEE SOME
THUNDERSTORMS VERY LATE IN THE DAY SATURDAY NEAR THE FLAGLER AREA
AS A DISTURBANCE MOVES IN FROM THE NORTHWEST. THIS DISTURBANCE
LOOKS TO CONTINUE MOVING GENERALLY ACROSS THE REMAINDER OF THE
AREA SATURDAY NIGHT AND SUNDAY WHERE SOME SLIGHT CHANCE POPS LOOK
WARRANTED. HIGH TEMPERATURES FRIDAY 65 TO 70 IN EASTERN COLORADO
WHERE CLOUDS AND PRECIPITATION MOST LIKELY...70-75 FURTHER EAST.
WITH LESS CLOUDINESS EXPECTED SATURDAY AND 850 TEMPERATURES
WARMING ABOUT 3-5F HIGHS IN THE MID TO UPPER 70S EXPECTED. ON
SUNDAY A BIT WARMER WITH MID 70S TO AROUND 80. OVERNIGHT LOWS A
BIT ABOVE NORMAL.

SUNDAY NIGHT-WEDNESDAY...PRETTY GOOD AGREEMENT THAT A LARGE RIDGE
OF HIGH PRESSURE SLOWLY MOVES TOWARD THE AREA THROUGH THE PERIOD.
PRECIPITATION IS NOT EXPECTED AND FOR THAT MATTER MUCH IN THE WAY
OF CLOUDINESS. A SLOW WARMING TREND WILL CONTINUE WITH MID 70S TO
LOW 80S MONDAY...LOW TO MID 80S BY WEDNESDAY. OVERNIGHT LOWS ABOVE
NORMAL.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 524 PM MDT WED SEP 26 2012

AT KGLD...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL INCREASE
FROM SOUTHWEST TO NORTHEAST OVERNIGHT AND APPROACH THE KGLD
TERMINAL IN THE OVERNIGHT HOURS. CEILINGS WILL GRADUALLY LOWER AND
WILL APPROACH MVFR BETWEEN 09Z AND 12Z WITH LOWER CEILINGS
PROBABLY HOLDING OFF UNTIL AFTER 12Z. FOG IS ANOTHER
UNCERTAINTY...WITH UPSLOPE WINDS AND INCREASING LOW LEVEL MOISTURE
VISIBILITY COULD DROP INTO THE 3-5SM RANGE OVERNIGHT AND INTO
THURSDAY MORNING.

AT KMCK...VFR CONDITIONS EXPECTED WITH LOWER CEILINGS REMAINING TO
THE SOUTHWEST OF THE TERMINAL. THERE IS A SLIGHT CHANCE OF FOG
FORMING OVERNIGHT...BUT CONFIDENCE IS LOW AND DECIDED NOT TO
MENTION FOR NOW IN THE TAFS.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...JTL
LONG TERM...99
AVIATION...024
Hazardous weather outlook, Sep 26, 7:40 PM MDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
740 PM MDT WED SEP 26 2012

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-271415-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
740 PM MDT WED SEP 26 2012 /840 PM CDT WED SEP 26 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL WILL CONTINUE
THROUGH ABOUT MIDNIGHT IN FAR NORTHEAST COLORADO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT IN EASTERN COLORADO.

In the hours before

Local storm report, Sep 26, 6:33 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
633 PM MDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             2 E SEIBERT             39.30N 102.83W
09/26/2012  E1.00 INCH       KIT CARSON         CO   PUBLIC

            HAIL UP TO 2 INCHES DEEP ON HIGHWAY 24

&&

024
Special weather statement, Sep 26, 6:54 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
654 PM MDT WED SEP 26 2012

COZ092-270130-
CHEYENNE COUNTY-
654 PM MDT WED SEP 26 2012

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO...

AT 649 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF WILD HORSE...MOVING EAST AT
10 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

&&

LAT...LON 3904 10258 3885 10251 3880 10293 3898 10294
TIME...MOT...LOC 0054Z 254DEG 7KT 3890 10284

ROBINSON
Special weather statement, Sep 26, 6:56 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
656 PM MDT WED SEP 26 2012

COZ091-270130-
KIT CARSON COUNTY-
656 PM MDT WED SEP 26 2012

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

AT 653 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FLAGLER...MOVING EAST AT 10 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

TORRENTIAL RAINFALL IS ALSO OCCURRING...WHICH MAY FLOOD LOW LYING
AREAS. DO NOT DRIVE A VEHICLE ON A FLOODED ROADWAY.

BE PREPARED TO TAKE SHELTER IN THE EVENT THIS STORM INTENSIFIES AND
BECOMES SEVERE.

&&

LAT...LON 3941 10282 3920 10283 3919 10316 3937 10316
TIME...MOT...LOC 0056Z 270DEG 7KT 3929 10306

ROBINSON
Special weather statement, Sep 26, 7:23 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
723 PM MDT WED SEP 26 2012

COZ091-270200-
KIT CARSON COUNTY-
723 PM MDT WED SEP 26 2012

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

AT 719 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FLAGLER...MOVING EAST AT 10 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

TORRENTIAL RAINFALL IS ALSO OCCURRING...WHICH MAY FLOOD LOW LYING
AREAS. DO NOT DRIVE A VEHICLE ON A FLOODED ROADWAY.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3940 10274 3918 10273 3919 10310 3937 10311
TIME...MOT...LOC 0123Z 269DEG 10KT 3928 10299

ROBINSON
Local storm report, Sep 26, 7:27 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
727 PM MDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             8 S STRATTON            39.19N 102.60W
09/26/2012  E1.75 INCH       KIT CARSON         CO   PUBLIC

            HAIL COVERING THE GROUND TO SEVERAL INCHES

&&

024
Special weather statement, Sep 26, 7:32 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
732 PM MDT WED SEP 26 2012

COZ092-270200-
CHEYENNE COUNTY-
732 PM MDT WED SEP 26 2012

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO...

AT 727 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTH OF KIT CARSON...MOVING EAST AT 10
MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

TORRENTIAL RAINFALL IS ALSO OCCURRING...WHICH MAY FLOOD LOW LYING
AREAS. DO NOT DRIVE A VEHICLE ON A FLOODED ROADWAY.

BE PREPARED TO TAKE SHELTER IN THE EVENT THIS STORM INTENSIFIES AND
BECOMES SEVERE.

&&

LAT...LON 3901 10283 3904 10259 3904 10248 3876 10254
      3887 10286
TIME...MOT...LOC 0132Z 266DEG 8KT 3892 10276

ROBINSON

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 6:15 PM MDTSevere Thunderstorm WarningGLDKit Carson60 min
Sep 26, 6:45 PM MDTSevere Thunderstorm WarningGLDKit Carson30 min
Sep 26, 6:54 PM MDTSpecial Weather StatementGLDCheyenne36 min
Sep 26, 6:56 PM MDTSpecial Weather StatementGLDKit Carson34 min
Sep 26, 7:05 PM MDTSevere Thunderstorm WarningGLDKit Carson55 min
Sep 26, 7:23 PM MDTSpecial Weather StatementGLDKit Carson37 min
Sep 26, 7:32 PM MDTSpecial Weather StatementGLDCheyenne28 min
Sep 26, 7:59 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson61 min
Sep 26, 9:00 PM MDTSpecial Weather StatementGLDCheyenne30 min
Sep 26, 9:14 PM MDTSevere Thunderstorm WarningGLDCheyenne47 min
Sep 26, 10:44 PM MDTSpecial Weather StatementGLDCheyenne31 min
Sep 26, 11:00 PM MDTSpecial Weather StatementGLDKit Carson60 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.